# SDR MALA954701

- Difficulty date: November 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC714
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Cracked
- Location: Fs 438.06
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE PERSONNEL FOUND THE CARGO DOOR FRAME TO BE CRACKED AT FS 438.060.  THEY FABRICATED A REPAIR FILLER, DOUBLER AND ATTACH ANGLE AND INSTALLED THEM IAW ARP 53-20-9503.  (M)
